# SDR NWAA093943144

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 21,051 hours, 10,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FORWARD CARGO DOOR THRESHOLD SUSTAINED DAMAGE.  REPAIRED PER EA 31-217261.
